Viibryd Nightmare

2 Replies Updated



Conversation Starter

DC Says:


I was doing great until I took Viibryd for 1 month @40mg...Then I developed: extreme fatigue, nausea, vomiting, painful, burning red rash on both legs and swelling of hands, feet and legs. This caused a 12 pound weight gain over night! I tapered off of Viibryd as quickly as I could due to the extreme pain from the rash. I been off of Viibryd for 7 days and rash is gone! I thought I was going to do good coming off of this drug, but nausea, vomiting, confusion, dizziness, suicidal thoughts, extreme depression and panic attacks are bad!! If you have not started this drug, I would recommend you research before taking it. It may help some but in my case it just caused more pain, disappointment and sickness.........



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

HI, DC! I am very sorry about the problems you suffered from taking the Viibryd.

Learn more Viibryd details here.

Have you consulted your doctor?

That much of a weight gain overnight could be the sign of a very dangerous medical condition starting. You need to consult your doctor to be checked out.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
K Says:

Hello been on viibryd almost 6 weeks at 20 mg......started having really bad joint pain in my arms legs swelling in my feet.....dr ran all kinds of test everything came back fine so now I'm on 15 mg for a week still having the symptoms and now some withdrawals too....going to get off this s*** it's awful never have had these kind of pains.......feel like crap......only positive thing is anxiety got better now here we go switching to a new stupid medicine!!!!!!!!!!!!!!!!!!!!! I hate this.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Viibryd Nightmares
HI I am on Viibryd for 4 months now and i have these terrible horrific nightmares that i am dyng or sufficating a kind o... 92 replies
Viibryd withdrawal Nightmare
Pychiastrist put me on this "great new drug" when I was going through a rough patch. Had been on Paxil for 6 yea... 1 reply
Nightmares
has anyone experienced nightmares with Multaq? Have been taking 400mg 2 times a day for 1 month now and am at the point ... 9 replies
nightmareTIZANIDINE
about a week ago I took tizanidine and woke up from a nightmare in a full blown panic attack and have not been ok since.... 7 replies
nightmare
I have told that I have cervicitis for the past one year and two months I ave been treated over and over and infection i...
Xanax nightmares
Hi...I'm looking at the list of side effects and it doesn't state nightmares...lol. But if i take over 2mg i get...
worst nightmare
I have told that I have cervicitis for the past one year and two months I ave been treated over and over and infection i...
Prolia Nightmare!!!
Had third Prolia shot 6 weeks ago and my life has changed dramatically. Nasea, headaches, numbness, tingling, weakness, ... 1 reply
Sleep Nightmares
What causes someone to awake in a frightened and confused state from a nap or from sleeping? ## Hello, Missy! How are yo... 1 reply
Nubain nightmare
I had a bad reaction to Nubain when recovering from surgery, back in my room on morphine IV drip. The nurse gave it to m... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 September 2013.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA